# SDR SWAA2024121074770

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 50,957 hours, 30,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXT EMERGENCY LIGHT INOP.<[01] R/R R/H EMERGENCY EXIT ROW LIGHTS POWER SUPPLY IAW AMM 33-51-06.
